# SDR R61A201211230689

- Difficulty date: November 23, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,974 hours, 7,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17005355401
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE AND DURING ACCOMPLISHMENT OF A REPAIR, MAINTENANCE MISDRILLED RIVET HOLE IN FRAME 1, 5TH HOLE OUTBOARD OF STRINGER 28R.  MAINTENANCE REPAIRED MISDRILLED HOLE IAW ETD 2012-190-017046.  (MAJOR REPAIR)  THE AIRCRAFT IS OUT OF SERVICE IN CMH.
